Von Neumann Uniqueness Theorem doesn't Hold in Hyperbolic Quantum Mechanics

Author: Khrennikov Andrei   Segre Gavriel  

Publisher: Springer Publishing Company

ISSN: 0020-7748

Source: International Journal of Theoretical Physics, Vol.45, Iss.10, 2006-10, pp. : 1869-1890

Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.

Previous Menu Next

Abstract

It is shown that Von Neumann Uniqueness Theorem doesn't hold in Hyperbolic Quantum Mechanics.